pain lower left side and excessive bleeding
Pain lower left side and excessive bleeding.
I was on the injection for a few months,then i switch over to the pill. When i started with the red pill i got my period 4 4 days, and 2 days later again 4 days and another 3 days later for 3 days. Since then whenever i hv sex with my partner i keep on bleeding, and now i hv a terrible sharp pain in my lower left side for the past 4 days. I do feel nausea and dizzy, pls advice
Thanks for your post. Your period has clearly gone out of sync and it is most certainly due to disruption of your normal hormone balance by the pills / injections.
You might have also had a corpus leutum cyst involving the left ovary, causing you the sharp pain in your lower left abdomen. Pregnancy needs to be excluded of course.
I think what you may consider doing is to see your GP to assess you, maybe consider changing you to another type of contraceptive pill and if the pain persists, send you for a scan or to gynaecology team.
Do you have trouble with the regular pills (the combined contraceptive pill)? Any history of migraine, or blood clot or cancer in the family?
Or is there any other problem why you may not be able to take the combined pill like weight problems or heavy smoking?
If none of such applies, you could discuss with your GP about the possibility of trying Qlaira - this is a relatively new combined contraceptive pill that is very good with the control of heavy menses. What do you think Steph?
Should it be unsafe for you to take a combined contraceptive pill, what you could do in that case is to completely stop the injection and pills altogether and use condoms and wait for a month to three months and get your hormones and thus period back to normal. There is a risk you could get pregnant though, if you chose this option. Please explore further possibilities with your doctor.
I hope you find a solution to this abdominal pain in your lower left side and excessive bleeding and looking forward to hearing from you Steph.